# SDR 06FDEA04018

- Difficulty date: November 15, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT, STA 5-11, L52 FOUND CORROSION.  CENTER CARGO COMPARTMENT, STA 5-11, LONGERON 52 REPAIRED AS PER FEDEX EA#1-5310-105561,   TITLE:"FUSELAGE-LONGERON L-52 LEFT AT STATION 5-21, SRM SPLICE REPAIR   CLARIFICATION" AND SRM 51-33-01 VOLUME II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
